# SDR SWAA2022022238174

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PNL# 140AF IS CORRODED SEVERAL AREAS TOP SIDE / DAMAGE BEYOND LIMITS FABRICATED NEW FLOOR PANEL # 140AF. APPLIED ALODINE & PRIMER AS REQUIRED I.A.W SRM 53-00-53-1A-1. BOEING DWG 453A2610 REV:K 453A2610 REV:E. SRM 51-40-05-0G-0. AMM 51-21-41-370-802; 51-21-72-370-802.
